MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported that an mr290v vented autofeed humidification chamber provided with an rt380 adult dual heated evaqua2 breathing circuit was found leaking water.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v autofeed humidification chamber provided as part of the rt380 adult dual heated evaqua2 breathing circuit, additional information, and photographs were requested to be provided to f&p healthcare for analysis.Results: there was no response to f&p healthcare's requests for additional information, photographs, and return of the subject device.Conclusion: based on the limited information provided by the user and without the return of the subject device, we are unable to confirm or determine the cause of the reported issue.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is following by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions for the rt380 adult dual heated evaqua2 breathing circuit state the following: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged do not soak, wash, or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.Use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine 92618
9494341005
MDR Report Key24602111
Report Number9611451-2026-00775
Device Sequence Number18238839
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103894299(11)250805(17)300805
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103894299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown